im not a doctor, but im taking ativan for years. The Ativan works for 4 hours , how long it stays in system about up to 3 days.it depands on how many mg you took .
instead of talking more , try to skip the ativan , instead of 3 times a day, try 2 pills a day for few days.The mdication will start to work again. Your body just get used to those specific meds.It is very easy to get used to it and get hook on those meds.Just be careful.
It is a short acting benzo. While people give good medication advice at times, I STRONGLY suggest talking to your prescribing doctor about it. While there are many people here that have taken it a long time, it affects people in different ways and the only time you should adjust dosage is with the direction of your doctor....do not do it on your own. If you are taking it as prescribed than you are doing the right thing.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.